RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 474–479 (Mi mz966)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

Bogolyubov transformations in Wiener–Segal–Fock space

O. G. Smolyanova, J. Kupschb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm966

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 409–414

Bibliographic databases:

Received: 20.09.1999

Citation: O. G. Smolyanov, J. Kupsch, “Bogolyubov transformations in Wiener–Segal–Fock space”, Mat. Zametki, 68:3 (2000), 474–479; Math. Notes, 68:3 (2000), 409–414

Citation in format AMSBIB
\Bibitem{SmoKup00}
\by O.~G.~Smolyanov, J.~Kupsch
\paper Bogolyubov transformations in Wiener--Segal--Fock space
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 474--479
\mathnet{http://mi.mathnet.ru/mz966}
\crossref{https://doi.org/10.4213/mzm966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819152}
\zmath{https://zbmath.org/?q=an:1046.81059}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 409--414
\crossref{https://doi.org/10.1007/BF02674567}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900018}


Linking options:
  • http://mi.mathnet.ru/eng/mz966
  • https://doi.org/10.4213/mzm966
  • http://mi.mathnet.ru/eng/mz/v68/i3/p474

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Smolyanov, J. Kupsch, “Asymptotic Decoherence in Infinite-Dimensional Quantum Systems with Quadratic Hamiltonians”, Math. Notes, 73:1 (2003), 136–141  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Tveritinov, ID, “Asymptotic decoherence in quantum systems”, Russian Journal of Mathematical Physics, 10:4 (2003), 487  mathscinet  zmath  isi
    3. I. D. Tveritinov, “Relationship Between Distinct Realizations of Bogolyubov Transformations”, Math. Notes, 75:5 (2004), 744–748  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Kupsch, J, “Ultracoherence and canonical transformations”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 9:3 (2006), 413  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Kozlov V.V., Smolyanov O.G., “Invariant and Quasi-Invariant Measures on Infinite-Dimensional Spaces”, Dokl. Math., 92:3 (2015), 743–746  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Khrennikov A.Yu., Smolyanov O.G., “Measures on the Hilbert Space of a Quantum System”, Russ. J. Math. Phys., 24:2 (2017), 234–240  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:256
    Full text:123
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020